Chemists’ Own® Paracetamol Drops (Colour Free), 1 month – 2 years, 20 mL

CO-Para-Drops

For effective temporary relief of fever & pain

  • Fever
  • Earache
  • Headache
  • Teething pain
  • Immunisation pain
  • Cold & flu symptoms
  • Cherry Vanilla flavour
  • Paracetamol is gentle on the stomach
  • Suitable for babies 1 month & over
  • Dropper provided for accurate dose
  • Does not contain: Alcohol, aspirin, gluten, lactose, sugar or colour.

Each 1mL contains:
Paracetamol 100mg

Gold partner and proud sponsors of the